# SDR SWAA2017030312282

- Difficulty date: February 28, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 19,065 hours, 11,347 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE HARDWARE LOOSE.  SECURED THE SLIDE ASSEMBLY IAW SIP.
